Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 6, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Apr 24, 2015, 10:42 AM CDT for Caldwell County, Gonzales County, Texas. It took effect at Apr 24, 2015, 2:49 PM CDT. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2015, 10:42 AM CDT (15:42 UTC)
- In effect from
- Apr 24, 2015, 2:49 PM CDT
- Expired
- Apr 25, 2015, 9:51 AM CDT
- In force
- 19 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Caldwell County, TX, Gonzales County, TX
The radar
The Austin/San Antonio radar (KEWX), 42 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Marcos River at Luling (LLGT2). The gauge peaked at 24.51 ft at Apr 24, 2015, 5:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08172000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
491
WGUS44 KEWX 241543
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 AM CDT FRI APR 24 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
San Marcos River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC055-177-250942-
/O.NEW.KEWX.FL.W.0006.150424T2038Z-150425T1451Z/
/LLGT2.1.ER.150424T2038Z.150425T0000Z.150425T0251Z.NO/
1042 AM CDT FRI APR 24 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the San Marcos River below Luling.
* from this afternoon to Saturday morning...or until the warning is cancelled.
* At 9:45 AM Friday the stage was 17.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by noon and continue to rise
to near 22 feet by this afternoon. The river will fall below flood stage by
tonight.
* Impact...At 20.0 feet...Minor lowland flooding reaches lowest camp sites and
several sections of park roads at Palmetto State Park five miles below
Luling..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Luling 11 20 17.0 Fri 10 AM 13.2 5.6 5.5 5.4 5.3
&&
LAT...LON 2963 9775 2969 9768 2964 9755 2952 9746
2950 9752 2956 9760
$$2 follow-up statements
087
WGUS44 KEWX 241950
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
250 PM CDT FRI APR 24 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
San Marcos River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC055-177-251350-
/O.EXT.KEWX.FL.W.0006.150424T1949Z-150425T1944Z/
/LLGT2.2.ER.150424T1606Z.150425T0000Z.150425T0744Z.NO/
250 PM CDT FRI APR 24 2015
...Forecast flooding increased from Minor to Moderate severity...
The flood warning continues for
the San Marcos River below Luling.
* until Saturday afternoon...or until the warning is cancelled.
* At 1:45 PM Friday the stage was 23.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to around 24 feet by 5 pm.
The river will fall below flood stage after midnight tomorrow.
* Impact...At 24.0 feet...Moderate flooding in Palmetto State Park five miles
below Luling inundates many park facilities and roads..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Luling 11 20 23.1 Fri 02 PM 13.4 6.0 5.7 5.5 5.4
&&
LAT...LON 2963 9775 2969 9768 2964 9755 2952 9746
2950 9752 2956 9760
$$760
WGUS84 KEWX 250254
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
954 PM CDT FRI APR 24 2015
...The flood warning is cancelled for the following rivers in Texas...
San Marcos River below Luling AFFECTING Caldwell and Gonzales Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC055-177-250324-
/O.CAN.KEWX.FL.W.0006.000000T0000Z-150425T1944Z/
/LLGT2.2.ER.150424T1606Z.150424T2215Z.150425T0222Z.NO/
954 PM CDT FRI APR 24 2015
The flood warning is cancelled for
the San Marcos River below Luling.
* At 9:45 PM Friday the stage was 19.1 feet.
* Flood stage is 20.0 feet.
* Forecast...the river will continue to fall to 6.5 feet by Sunday morning.
* Impact...At 20.0 feet...Minor lowland flooding reaches lowest camp sites and
several sections of park roads at Palmetto State Park five miles below
Luling..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Luling 11 20 19.1 Fri 10 PM 10.9 6.5 6.2 5.9 5.7
&&
LAT...LON 2963 9775 2969 9768 2964 9755 2952 9746
2950 9752 2956 9760
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 24, 8:34 AM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 24, 8:34 AM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 834 AM CDT FRI APR 24 2015 .UPDATE...SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED. SHOWERS AND STORMS SHOULD EXIT THE REMAINING NORTHEAST CWA IN THE NEXT HOUR OR TWO. ATMOSPHERE HAS BEEN WORKED OVER AND CONDITIONS HAVE STABILIZED BEHIND THE DEPARTING MCS. NO ADDITIONAL SIGNIFICANT PRECIP IS EXPECTED THROUGH THE REMAINDER OF THE MORNING AND EARLY AFTERNOON. BY LATE AFTERNOON THERE COULD BE ENOUGH RECOVERY AND DE-STABILIZATION FOR ISOLATED STORMS TO DEVELOP ACROSS THE NORTHWEST CWA...APPROACHING THE I-35 CORRIDOR LATER THIS EVENING. THIS IS SHOWN BY SEVERAL HI RES MODELS. FORECAST HAS BEEN UPDATED. && .PREV DISCUSSION... /ISSUED 656 AM CDT FRI APR 24 2015/ UPDATE... HEAVY RAIN WILL CONTINUE ACROSS THE NORTHEAST THIS MORNING. UPDATED TO INCLUDE HEAVY RAIN FOR THIS REGION. PREV DISCUSSION... /ISSUED 633 AM CDT FRI APR 24 2015/ AVIATION... CLUSTER OF SHRA/TSRA N OF KECU TO KPEZ TO KT20 TO K3T5 LINE WILL CONTINUE TO SLOWLY MOVE TO THE NE AND OUT OF SOUTH CENTRAL TEXAS BY MIDDAY. WILL CONTINUE TSRA PREVAILING NEXT 1 TO 3 HOURS AT KAUS/KSAT/KSSF. NO MENTION AT KDRT...ALTHOUGH ISOLD SHRA/TSRA WILL PASS JUST EAST OF THE SITE. CHANCES REMAIN FOR SHRA/TSRA TO REDEVELOP THIS AFTERNOON INTO EVENING AND THEN LINGER ACROSS SOUTHEASTERN AREAS ON SATURDAY. HAVE PROB30S FOR KAUS/KSAT/KSSF FOR 24/22Z-25/02Z. AREAS OF IFR/MVFR CIGS/VSBYS WILL GIVE WAY TO VFR SKIES MIDDAY TO AFTERNOON. IFR/MVFR CIGS REDEVELOP TONIGHT AND THEN BECOME VFR SATURDAY MORNING. EXCEPT...REMAIN VFR AT KDRT. S TO SE WINDS 5 TO 15 KTS TODAY INTO TONIGHT...BECOME W TO NW TONIGHT OUT WEST SPREADING TO EASTERN AREAS ON SATURDAY AS A DRYLINE MOVES ACROSS OUR AREA. PREV DISCUSSION... /ISSUED 323 AM CDT FRI APR 24 2015/ SHORT TERM (TODAY THROUGH SATURDAY)... UPPER AIR ANALYSIS LAST EVENING SHOWED A RIDGE OVER THE MIDDLE OF THE COUNTRY AND A TROUGH EXTENDING FROM UTAH TO THE PACIFIC COAST OF BAJA CALIFORNIA. THE SOUTHWESTERLY FLOW ACROSS MEXICO IS BRINGING MID-LEVEL MOISTURE FROM THE PACIFIC. AT THE SURFACE...THE DRYLINE WAS LYING ACROSS EDWARDS AND VAL VERDE COUNTIES AND A COLD FRONT STRETCHED FROM NEAR BEAUMONT TO STEPHENVILLE. MOST OF OUR CWA REMAINS WARM AND MOIST WITH DEW POINT TEMPERATURES IN THE LOWER TO MIDDLE 70S. THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR THE SOUTHWESTERN COUNTIES WHICH WILL CONTINUE INTO THE FIRST PERIOD OF THIS FORECAST. THE UPPER LEVEL TROUGH OVER THE SOUTHWEST WILL PROGRESS TO THE NORTHEAST DURING THIS PERIOD CAUSING SOME MINOR HEIGHT FALLS OVER TEXAS. THE FLOW WILL REMAIN FROM THE SOUTHWEST. A COLD FRONT WILL DEVELOP TONIGHT AND MOVE THROUGH OUR CWA. THIS WILL TURN THE SURFACE WINDS AROUND TO THE WEST AND BRING IN DRIER AIR. WE WILL SEE CONTINUING CHANCES FOR THUNDERSTORMS TODAY AND TONIGHT. MODEL SOUNDINGS SHOWING CAPE AROUND 2000 J/KG AND VERTICAL WIND SHEAR AROUND 50 KTS. THIS SUGGESTS THE POSSIBILITY OF STRONG TO SEVERE STORMS THIS AFTERNOON AND EVENING. WE ARE AGAIN IN THE SPC SLIGHT RISK WITH A SLIVER OF BURNET AND WILLIAMSON COUNTIES IN THE ENHANCED RISK. THE MAIN THREAT WILL BE FOR LARGE HAIL AND DAMAGING WINDS. ONCE THE FRONT MOVES THROUGH THE CHANCE FOR SEVERE STORMS WILL COME TO AN END. THERE WILL BE LINGERING POPS ACROSS THE SOUTHEAST ON SATURDAY. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... A STATIONARY FRONT WILL LIE ACROSS OUR SOUTHERN BORDER SATURDAY NIGHT AND SUNDAY. SOUTHERLY WINDS SOUTH OF THIS BOUNDARY WILL BRING MOIST AIR UP OVER THE FRONT AND CHANCES FOR THUNDERSTORMS SUNDAY. ANOTHER UPPER LEVEL TROUGH WILL DROP THROUGH THE WEST AND IN RESPONSE A RIDGE WILL BUILD OVER EAST TEXAS SUNDAY. THIS WILL PUSH A COLD FRONT THROUGH OUR AREA SUNDAY NIGHT INTO MONDAY WITH ANOTHER CHANCE FOR THUNDERSTORMS. BEHIND THE FRONT DRIER AIR WILL MOVE IN AND THE WINDS WILL TURN TO THE WEST AND THEN NORTH. AN UPPER LOW WILL FORM OVER THE SOUTHERN ROCKIES AND MOVE INTO WEST TEXAS BY MONDAY NIGHT. MODELS ARE IN BETTER AGREEMENT ON THE PROGRESSION OF THIS FEATURE ACROSS NORTH TEXAS ALONG THE RED RIVER REACHING ARKANSAS BY TUESDAY EVENING. MODELS DIVERGE BEYOND THIS POINT. WITH THE DRY AIR IN THE LOW LEVELS OUR FORECAST IS DRY THROUGH THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 85 67 89 66 87 / 90 40 10 - 30 AUSTIN BERGSTROM INTL AIRPORT 84 67 88 64 86 / 90 50 20 - 30 NEW BRAUNFELS MUNI AIRPORT 85 67 89 65 87 / 20 50 20 10 30 BURNET MUNI AIRPORT 82 64 87 62 86 / 90 30 - 0 30 DEL RIO INTL AIRPORT 86 63 89 65 90 / 30 20 10 - - GEORGETOWN MUNI AIRPORT 84 65 88 63 86 / 90 30 10 0 30 HONDO MUNI AIRPORT 84 66 88 64 88 / 30 60 20 - 20 SAN MARCOS MUNI AIRPORT 84 67 87 65 86 / 40 50 20 10 30 LA GRANGE - FAYETTE REGIONAL 84 70 86 67 85 / 90 50 20 10 20 SAN ANTONIO INTL AIRPORT 85 68 89 67 87 / 20 60 20 - 30 STINSON MUNI AIRPORT 84 69 88 67 88 / 20 60 20 10 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...76 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Apr 24, 5:09 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 509 AM CDT FRI APR 24 2015 TXZ171>173-183>194-202>209-217>225-228-251100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 509 AM CDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH CENTRAL TEXAS. THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WIND GUSTS...BUT ISOLATED HEAVY DOWNPOURS OF 2 TO 4 INCHES AND BRIEF TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE SUNDAY INTO MONDAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Local storm report, Apr 24, 7:17 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
717 AM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM FLASH FLOOD 2 NE TOGO 29.97N 97.20W
04/24/2015 BASTROP TX CITY OFFICIAL
MULTIPLE ROADS CLOSED IN BASTROP COUNTY DUE TO
FLOODING...INCLUDING FM 535 AT AJ ROD ROAD...VIA
ATXFLOODS WEBSITE.
&&
EVENT NUMBER EWX1500243Local storm report, Apr 24, 7:32 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
732 AM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 2 NE LACKLAND AFB 29.41N 98.60W
04/24/2015 BEXAR TX BROADCAST MEDIA
WATER OVER THE LOW WATER CROSSING AT SOUTH CALLAGHAN
ROAD AND HWY 90. REPORT GATHERED VIA TWITTER.
&&
EVENT NUMBER EWX1500244Local storm report, Apr 24, 7:38 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
738 AM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM FLASH FLOOD 2 NNE FENTRESS 29.78N 97.75W
04/24/2015 CALDWELL TX DEPT OF HIGHWAYS
HWY 20 AT CALLIHAN RD INUNDATED WITH WATER. REPORT
GATHERED VIA TWITTER.
&&
EVENT NUMBER EWX1500245Local storm report, Apr 24, 7:41 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
741 AM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM FLASH FLOOD 1 S LYTLE 29.22N 98.79W
04/24/2015 ATASCOSA TX FIRE DEPT/RESCUE
SEVERAL AREAS OF HIGH WATER IN LYTLE. ONE AT INTERSTATE
35 AND FM 3175. REPORTED BY VFD ON TWITTER.
&&
EVENT NUMBER EWX1500246Local storm report, Apr 24, 8:55 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 AM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN 5 NNW LULING 29.75N 97.68W
04/24/2015 M4.08 INCH CALDWELL TX NWS EMPLOYEE
4.08 INCHES OF RAINFALL IN 2 HOURS...FROM 425 AM TO 630
AM.
&&
EVENT NUMBER EWX1500247Local storm report, Apr 24, 9:25 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
925 AM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 1 NNW LOEBAU 30.28N 96.90W
04/24/2015 LEE TX COUNTY OFFICIAL
COUNTY ROAD 143 IS CLOSED AND IMPASSABLE DUE TO
FLOODING.
&&
EVENT NUMBER EWX1500248The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:07 PM CDT | Special Weather Statement | EWX | Val Verde | 38 min |
| Apr 23, 9:05 PM CDT | Special Weather Statement | EWX | Val Verde | 25 min |
| Apr 23, 9:37 PM CDT | Special Weather Statement | EWX | Val Verde | 23 min |
| Apr 23, 11:03 PM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| Apr 23, 11:12 PM CDT | Special Weather Statement | EWX | Val Verde | 33 min |
| Apr 23, 11:53 PM CDT | Special Weather Statement | EWX | Val Verde | 52 min |
| Apr 24, 2:23 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 52 min |
| Apr 24, 3:27 AM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 3 hr |
| Apr 24, 3:50 AM CDT | Areal Flood Advisory | EWX | Real, Uvalde | 3 hr |
| Apr 24, 3:52 AM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| Apr 24, 4:35 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Apr 24, 4:38 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 52 min |
| Apr 24, 5:02 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Apr 24, 5:04 AM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| Apr 24, 5:45 AM CDT | Areal Flood Advisory | EWX | Bastrop | 3 hr |
| Apr 24, 6:22 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr | 113 min |
| Apr 24, 6:30 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 3 hr |
| Apr 24, 6:41 AM CDT | Flash Flood Warning | EWX | Lee | 3 hr |
| Apr 24, 6:48 AM CDT | River Flood Warning | EWX | Bexar | 7 hr |
| Apr 24, 8:26 AM CDT | Areal Flood Advisory | EWX | Bexar | 109 min |
| Apr 24, 9:36 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 114 min |
| Apr 24, 2:15 PM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Caldwell, DeWitt, Fayette and 8 more | 12 hr |
| Apr 24, 5:16 PM CDT | Special Weather Statement | EWX | Maverick | 44 min |
| Apr 24, 5:49 PM CDT | Special Weather Statement | EWX | Kinney | 56 min |
| Apr 24, 6:15 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| Apr 24, 6:18 PM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| Apr 24, 6:22 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 38 min |
| Apr 24, 6:37 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 23 min |
| Apr 24, 6:55 PM CDT | Special Weather Statement | EWX | Dimmit | 50 min |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.